Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having itching and rashes on fore skinof penis. Tried betnovet g and quardidum. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
i have rashesh & eaching on fore skin of penis. this is since last 5 months. i tried local medicine like betnovet g .quardidum
Posted Fri, 14 Jun 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 57 minutes later
Welcome to healthcare magic.
Can you describe the rash little more?
Is it dry and scaly?
Is the rash on the inner surface of foreskin next to glans penis or on the outer skin?
Is there associated swelling, pain or fissuring?

The chance of the rash being a fungal infection is high.

Is it possible for you to post a picture of the lesion? You have a feature to upload the pictures on the right side of this query page. You may want to utilize it. Alternatively, you may mail it to YYYY@YYYY with subject as 'attention to Dr. Johny Chacko'.

Betnovate G and Quadriderm contains steroid, and if it is a fungal infection like tinea or candida it will temporarily bring the itching down but will allow the infection to spread. Moreover, they are not over the counter medications. Please stop those creams.
Waiting for the details so that I can guide you better.
Take care.
Above answer was peer-reviewed by
Follow-up: Having itching and rashes on fore skinof penis. Tried betnovet g and quardidum. Remedy? 20 minutes later
rashesh n eaching are on outer skin. swelling - yes. no pain. only burning sensation while urinating. pl. suggest me some medicine. your answer to my quary ih not the solution.
Answered by Dr. Johny Chacko 56 minutes later
Welcome back.
Thanks for the details. Itching and rash is on the outer skin. It is unfortunate that you could not upload picture of the rash.

Tinea, a type of fungal infection and eczema due to dry skin are possibilities.
Without seeing the lesion, it is difficult to confirm the diagnosis. Therefore, I will recommend you to see a dermatologist for proper assessment, diagnosis and treatment.

Burning sensation while urinating may not be related to the rash. It could be due to urinary infection. It is better to get a urine routine and microscopy test to rule out infection. An assessment of prostate gland also will help to rule out benign prostatomegaly. You may contact an urologist for these.

I know that the answer to your query is not the solution, but this will guide you in reaching a solution. There are restrictions in suggesting prescription drugs through online consultation. I hope you understand. The purpose of this site is proper guidance so that you can take informed decisions.

Hope this helped.
Wish you good health.
Above answer was peer-reviewed by
Follow-up: Having itching and rashes on fore skinof penis. Tried betnovet g and quardidum. Remedy? 23 minutes later
just to have your advise to see dermatologist .made me to pay Rs. 199/-. this is can be considered as on line cheating. I am not satisfied & my payment to you is in no way justified.
Answered by Dr. Johny Chacko 54 minutes later

I am sorry that I couldn't provide you with a satisfactory answer. However skin conditions are rightly diagnosed and treated effectively only by careful examination of the affected areas. Without an opportunity to examine the affected areas, it is difficult to identify the exact cause and its right treatment. A good quality pictures can give us clues about the close possibility; you did not upload the pictures.

Hence, without an opportunity to physical examine the affected rashes, I do not wish to prescribe you medications. This is not legally and ethically accepted. Therefore my suggestion to see doctor locally.

You may write back to the customercare ( YYYY@YYYY ) and proceed further if you are not satisfied.
If you wish to discuss more after uploading picture, I will be pleased to write back.

Thanks you and Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor